Late reaction to ustekinumab infusion

  • Marina Resener Morais | mariresener@hotmail.com Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil.
  • Luana Pizarro Meneghello Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil.
  • Carina Flores de Oliveira Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil.
  • André Vicente Esteves Carvalho Irmandade Santa Casa de Misericórdia de Porto Alegre, Brazil.

Abstract

Psoriasis is a chronic inflammatory disease that directly affects the quality of life. Biologics are prescribed for patients unresponsive to conventional treatments and with severe forms of the disease. Ustekinumab is a fully human monoclonal antibody against the p40 subunit of interleukins 12/23 that is being used with satisfactory responses, achieving an improvement in the baseline Psoriasis Area and Severity Index of approximately 75% after 12 weeks of treatment. It has few side effects, including grater susceptibility to infections and development of reactions to the drug. Our report discusses a case of a cutaneous reaction to the use of ustekinumab in a 27 year-old male patient after the third dose of the medication. No similar case has been reported in the literature.

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.
Published
2013-09-09
Info
Issue
Section
Case Reports
Keywords:
psoriasis, ustekinumab, late adverse skin reactions
Statistics
  • Abstract views: 3311

  • PDF: 364
  • HTML: 257
How to Cite
Morais, M. R., Meneghello, L. P., de Oliveira, C. F., & Carvalho, A. V. E. (2013). Late reaction to ustekinumab infusion. Dermatology Reports, 5(1), e2. https://doi.org/10.4081/dr.2013.e2